MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR BIORCI 7X30MM (8MM HEAD) STRL BX 1; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. SCR BIORCI 7X30MM (8MM HEAD) STRL BX 1; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number 7207558
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that screw broke while fixed in the femoral tunnel.A backup device was available to complete the procedure with no major delay or patient injuries.
 
Additional Manufacturer Narrative
Examination was not possible, as the device was not returned.The investigation could not draw any conclusions about the reported event without the return of the device.
 
Event or Problem Description
It was reported that screw broke while fixed in the femoral tunnel, all pieces were removed from the patient.A backup device was available to complete the procedure with no major delay or patient injuries.

Brand Name
SCR BIORCI 7X30MM (8MM HEAD) STRL BX 1
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7465889
Report Number1219602-2018-00499
Device Sequence Number16546123
Product Code MAI
UDI-Device Identifier03596010426215
UDI-Public(01)03596010426215(17)190430(10)50506911
Combination Product (Y/N)N
PMA/510(K) Number
K992396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number7207558
Device Catalogue Number7207558
Device Lot Number50506911
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1